Fuzzy ideals and fuzzy congruences of distributive demi-p-algebras
*Teferi Getachew AlemayehuCorresponding authorteferigetachew3@gmail.comDepartement of MathematicsDebre Berhan UniversityDebre Birhan, EthiopiaView full profile → , Zebider Ayenew Agezeazib2123@gmail.comDepartement of MathematicsDebre Berhan UniversityDebre Birhan, EthiopiaView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Dec 2020
- Accepted:
- 01 May 2021
- Published Online:
- 25 Sep 2022
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-1409
- Pages:
- 2127–2137
Abstract
Keywords
Subject Classifications
References
[1] H. H. Abbass and F. M. Atshan, h-Smarandache pseudo fuzzy ideal of a pseudo BH-algebra, Journal of Discrete Mathematical Sciences and Cryptography, (2020), DOI: 10.1080/09720529.2019.1700917.
[2] M. Attallah, Principal fuzzy congruence relations of distributive lattices, J. Egypt. Math. Soc. 9 (1) (2000) 165-171.
[3] B. A. Alaba, M. A. Taye and T. G. Alemayehu, Fuzzy ideals in demi-pseudocomplemented MS-algebras, Ann. Fuzzy Math. Inform., 18, (2), (2019 ) 123 -143
[4] S. Baupradist, B. Chemat, K. Palanivel and R. Chinram, Essential ideals and essential fuzzy ideals in semigroups, Journal of Discrete Mathematical Sciences and Cryptography, (2021) 24:1, 223-233, DOI: 10.1080/09720529.2020.1816643.
[5] T. S. Blyth, J. Fang and L. Wang, On ideals and congruences of distributive demi-p-algebras, Studia Logica 103 (3) (2014) 491-506.
[6] J. Fang and T. Yang, Demi-pseudocomplemented MS-algebras, Advances in Mathematics 42 (2) (2013) 491-500.
[7] G. Gratzer, General Lattice Theory, Academic Press, New York 1978.
[8] V. Murali, Fuzzy equivalence relations, Fuzzy Sets and Systems 30 (1989) 155-163.
[9] R. Rasuli, Fuzzy congruence on product lattices under T-norms, Journal of Information and Optimization Sciences, (2021), DOI: 10.1080/02522667.2019.1664383.
[10] A. Rosenfeld, Fuzzy groups, J. Math. Anal. Appl. 35 (1971) 512-517.
[11] H. P. Sankappanavar, Semi de Morgan algebras, J. Symb. Log. 52 (1987) 712-724.
[12] U. M. Swamy and D. V. Raju, Fuzzy ideals and congruences of lattices, Fuzzy sets and systems 95 (1998) 249-253.
[13] Bo. Yuan and W. Wu, Fuzzy ideals on a distributive lattice, Fuzzy Sets and Systems 35 (1990) 231-240.
[14] L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965) 338-353.




